# SDR USAAD99025

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48115
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Part number: DC00F10SL3P
- Condition: Failed
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT-SBN - FLT 753 - DURING CLIMB, THE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED.  TURNING ON THE HYDRAULIC PUMPS AND REDUCING AIRSPEED DID NOT HELP.  THE LIGHT EXTINGUISHED DURING DESCENT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT GEAR DOOR PROXIMITY SENSOR ELECTRICAL RECEPTACLE.  (M)
